Persistence of translational symmetry in the BCS model with radial pair interaction Journal Article


Author(s): Deuchert, Andreas; Geisinge, Alissa; Hainzl, Christian; Loss, Michael
Article Title: Persistence of translational symmetry in the BCS model with radial pair interaction
Affiliation IST Austria
Abstract: We consider the two-dimensional BCS functional with a radial pair interaction. We show that the translational symmetry is not broken in a certain temperature interval below the critical temperature. In the case of vanishing angular momentum, our results carry over to the three-dimensional case.
Journal Title: Annales Henri Poincare
Volume: 19
Issue 5
ISSN: 1424-0661
Publisher: Birkhäuser  
Date Published: 2018-05-01
Start Page: 1507
End Page: 1527
Copyright Statement: CC BY
URL:
DOI: 10.1007/s00023-018-0665-7
Notes: Open access funding provided by Institute of Science and Technology (IST Austria). The paper was partially supported by the GRK 1838 and the Humboldt foundation. M.L. was partially supported by NSF grant DMS-1600560. Partial financial support by the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (Grant Agreement No. 694227) is gratefully acknowledged (A.D.). We are grateful for the hospitality at the Department of Mathematics at the University of Tübingen (M.L.) and at the Georgia Tech School of Mathematics (A.G.).
Open access: yes (OA journal)